# SDR FDEA201007232653

- Difficulty date: July 23, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK LBL 45.5,STA 870-879 GOUGE/ CHAFFED ON SEVERAL AREAS.  REMOVED AND REPLACED SEAT TRACK BS 780-879, LBL 45 PER SRM 51-40-02. REMOVED   GOUGE PER SRM 51-10-02. FOUND OUT OF LIMITS PER SRM 53-00-52, P.102, FIG.101, DETAIL 2;   BEFORE: .230", AFTER: .192", LOSS: .038", AT BS 879. RECEIVED NEW SEAT TRACK P/N BAC 1520-  792, BATCH 1865442. FABRICATED PER SRM 53-60-52, AND DRAWING 146N5130-2.   LOCATED/DRILLED PER SRM 51-10-02. TREATED / PRIMED PER SRM 51-20-01. PART MARKED   PER GMM 7-0-1001. MAJOR REPAIR.
